# SDR DL72L991885

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1234
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A-1 LETTER CK, .5 INCH CRACK IN EMPENNAGE SKIN RT SIDE STA 1234 + STR 22.  REPAIRED PER SRM 53-30-3 FIG 25.
